# SDR USAA2013061200021

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 70,113 hours, 27,321 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6964
- Condition: Low Pressure
- Location: L2 Door
- Part time: 36,348 hours, 15,876 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT BOTTLE SHOWS LOW PRESSURE ON SLIDE RAFT (L2) DOOR.  R & R AFT LT (L2) SLIDE RAFT.
